References for
The Jagiellonian University Mathematics Society


    1. K Ciesielski, 100th Anniversary of the Jagiellonian University Students' Mathematics Society, Math. Intelligencer 17 (4) (1991), 42-46.

Main index

 Societies, honours, etc.

Biographies Index
History Topics Birthplace Maps Famous curves
Time lines Chronology  Search Form
Mathematicians of the day Anniversaries for the year

JOC/EFR August 2004 School of Mathematics and Statistics
University of St Andrews, Scotland
The URL of this page is: